# SDR UPS08852222

- Difficulty date: April 21, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Stub Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEVERAL DEEP GOUGES IN INBOARD WEB AT NR 1 STUB WING.  REPAIRED NR 1 STUB WING INBOARD WEB IAW SRM SRM 57-02-00, DWG 9753297, SRM 51-01-08 AND SRM 51-01-21.
